# SDR GTIA201901310020

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 16,371 hours, 7,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH FUME SMELLED IN COCKPIT. OILY SMELL-INVESTIGATED IAW TSM 05-50-00, COULD NOT DUPLICATE ODOR.
